Search Results

There are 7747 results for: content related to: A localized beam representation of high-frequency wave fields using a Wilson basis

  1. A class of biminimal Legendrian submanifolds in Sasakian space forms

    Mathematische Nachrichten

    Volume 287, Issue 1, January 2014, Pages: 79–90, Toru Sasahara

    Version of Record online : 2 SEP 2013, DOI: 10.1002/mana.201200153

  2. Splitting lemmas for the Finsler energy functional on the space of H1-curves

    Proceedings of the London Mathematical Society

    Volume 113, Issue 1, July 2016, Pages: 24–76, Guangcun Lu

    Version of Record online : 10 JUN 2016, DOI: 10.1112/plms/pdw022

  3. Non-loose Legendrian spheres with trivial contact homology DGA

    Journal of Topology

    Volume 9, Issue 3, September 2016, Pages: 826–848, Tobias Ekholm

    Version of Record online : 8 JUN 2016, DOI: 10.1112/jtopol/jtw008

  4. Isoparametric foliations, a problem of Eells–Lemaire and conjectures of Leung

    Proceedings of the London Mathematical Society

    Volume 112, Issue 6, June 2016, Pages: 979–1001, Chao Qian and Zizhou Tang

    Version of Record online : 20 APR 2016, DOI: 10.1112/plms/pdw015

  5. Sobolev spaces on Riemannian manifolds with bounded geometry: General coordinates and traces

    Mathematische Nachrichten

    Volume 286, Issue 16, November 2013, Pages: 1586–1613, Nadine Große and Cornelia Schneider

    Version of Record online : 24 JUN 2013, DOI: 10.1002/mana.201300007

  6. You have free access to this content
    Stable moduli spaces of high-dimensional handlebodies

    Journal of Topology

    Volume 10, Issue 1, March 2017, Pages: 101–163, Boris Botvinnik and Nathan Perlmutter

    Version of Record online : 14 FEB 2017, DOI: 10.1112/topo.12003

  7. Braided embeddings of contact 3-manifolds in the standard contact 5-sphere

    Journal of Topology

    Volume 10, Issue 2, June 2017, Pages: 412–446, John B. Etnyre and Ryo Furukawa

    Version of Record online : 12 APR 2017, DOI: 10.1112/topo.12014

  8. Conformal solitons to the mean curvature flow and minimal submanifolds

    Mathematische Nachrichten

    Volume 286, Issue 8-9, June 2013, Pages: 772–790, C. Arezzo and J. Sun

    Version of Record online : 27 DEC 2012, DOI: 10.1002/mana.201200052

  9. Complex and quaternionic hyperbolic Kleinian groups with real trace fields

    Journal of the London Mathematical Society

    Volume 93, Issue 1, February 2016, Pages: 101–122, Sungwoon Kim and Joonhyung Kim

    Version of Record online : 23 JAN 2016, DOI: 10.1112/jlms/jdv063

  10. A note on the front spinning construction

    Bulletin of the London Mathematical Society

    Volume 46, Issue 2, April 2014, Pages: 258–268, R. Golovko

    Version of Record online : 9 JAN 2014, DOI: 10.1112/blms/bdt091

  11. On estimates for the ∂¯ equation in Stein manifolds

    Bulletin of the London Mathematical Society

    Volume 49, Issue 3, June 2017, Pages: 519–533, Eric Amar

    Version of Record online : 6 APR 2017, DOI: 10.1112/blms.12038

  12. Linking forms and stabilization of diffeomorphism groups of manifolds of dimension 4n + 1

    Journal of Topology

    Volume 9, Issue 2, June 2016, Pages: 552–606, Nathan Perlmutter

    Version of Record online : 6 MAY 2016, DOI: 10.1112/jtopol/jtw004

  13. You have free access to this content
    Structure-function-based approach to analyzing received signals for spaced antenna radars

    Radio Science

    Volume 38, Issue 4, August 2003, Alexander A. Praskovsky and Eleanor A. Praskovskaya

    Version of Record online : 26 JUL 2003, DOI: 10.1029/2001RS002544

  14. You have free access to this content
    Examples and counter-examples of log-symplectic manifolds

    Journal of Topology

    Volume 10, Issue 1, March 2017, Pages: 1–21, Gil R. Cavalcanti

    Version of Record online : 1 FEB 2017, DOI: 10.1112/topo.12000

  15. Hamiltonian non-displaceability of Gauss images of isoparametric hypersurfaces

    Bulletin of the London Mathematical Society

    Volume 48, Issue 5, October 2016, Pages: 802–812, Hiroshi Iriyeh, Hui Ma, Reiko Miyaoka and Yoshihiro Ohnita

    Version of Record online : 27 JUL 2016, DOI: 10.1112/blms/bdw040

  16. Perturbations preserving conditioned invariant subspaces

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 268–277, Albert Compta, Josep Ferrer and Marta Peña

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1553

  17. Relative isoperimetric inequalities for minimal submanifolds outside a convex set

    Mathematische Nachrichten

    Volume 285, Issue 10, July 2012, Pages: 1264–1273, Keomkyo Seo

    Version of Record online : 5 MAR 2012, DOI: 10.1002/mana.201100078

  18. Picard–Lefschetz theory and dilating ℂ*-actions

    Journal of Topology

    Volume 8, Issue 4, December 2015, Pages: 1167–1201, Paul Seidel

    Version of Record online : 2 NOV 2015, DOI: 10.1112/jtopol/jtv029

  19. You have free access to this content
    Prediction of the degradation of the carrier-to-noise plus interference ratio concerning a site diversity system suffering from differential rain attenuation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 18-1–18-13, S. N. Livieratos and J. D. Kanellopoulos

    Version of Record online : 24 OCT 2002, DOI: 10.1029/2000RS002618

  20. Notes on Metric Independent Analysis of Classical Fields

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 497–566, Reuven Segev

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2610